Careway Paracetamol 500MG 16 Tablets


Price:
£0.89

Description

Careway Paracetamol 500mg Caplets contains Paracetamol which belongs to a group of medicines called analgesics and antipyretics, which act to relieve mild to moderate pain and reduce fever.

It can be used to relieve headaches, including migraine and tension headache, neuralgia, toothache, sore throat, period pain, rheumatic aches and pains, fever and the symptoms of colds and flu.

Used to relieve pain and reduce high temperatures. Paracetamol Caplets Are for children over 10 years of age and adults, For the treatment of mild or moderate pain and feverishness associated with toothache, headache, earache, sore throat, post-immunization fever, colds and flu and other aches and pains

Used to relieve pain and reduce high temperatures. Paracetamol Caplets is for children over 10 years of age and adults

  • Effective pain relief
  • For the treatment of mild to moderate pain, including headache, migraine, neuralgia (nerve pain), toothache, sore throat, period pain, aches and pains including muscle pains and backache, for the symptomatic relief of rheumatic aches and pains
  • Symptomatic relief of flu and feverishness
Active ingredients
  • Paracetamol 500mg

Payment & Security

American Express Apple Pay Diners Club Discover Google Pay Maestro Mastercard Shop Pay Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

You may also like

Recently viewed